Biotene Chest Pain Side Effect Reports
The following Biotene Chest Pain side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chest Pain, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Loss Of Consciousness, Nausea, Chest Pain, Peripheral Arterial Occlusive Disease, Oral Discomfort, Cheilitis, Lip Blister, Stomatitis|
This Chest Pain side effect was reported by a consumer or non-health professional from US. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene Moisturizing Mouth Spray (dosage: NA), which was started on NS. Concurrently used drugs:
Biotene Chest Pain Causes and Reviews
Having a pain in your chest can be scary. It does not always mean that you are having a heart attack. There can be many other causes, including
- Other heart problems, such as angina
- Panic attacks
- Digestive problems, such as heartburn or esophagus disorders
- Sore muscles
- Lung diseases, such as pneumonia, pleurisy, or pulmonary embolism
- Costochondritis - an inflammation of joints in your chest
Some of these problems can be serious. Get immediate medical care if you have chest pain that does not go away, crushing pain or pressure in the chest, or chest pain along with nausea, sweating, dizziness or shortness of breath. Treatment depends on the cause of the pain.
Biotene Chest Pain Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|